Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Tutte polynomials of generalized parallel connections

Autor
Bonin, J.; De Mier, A.
Tipus d'activitat
Article en revista
Revista
Advances in applied mathematics
Data de publicació
2004
Volum
32
Número
1-2
Pàgina inicial
31
Pàgina final
43
DOI
https://doi.org/10.1016/S0196-8858(03)00076-9 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/11945 Obrir en finestra nova
Resum
We use weighted characteristic polynomials to compute Tutte polynomials of generalized parallel connections in the case in which the simplification of the maximal common restriction of the two constituent matroids is a modular flat of the simplifications of both matroids. In particular, this includes cycle matroids of graphs that are identified along complete subgraphs. We also develop formulas for Tutte polynomials of the k-sums that are obtained from such generalized parallel connections.
Citació
Bonin, J.; de Mier, A. Tutte polynomials of generalized parallel connections. "Advances in applied mathematics", 2004, vol. 32, núm. 1-2, p. 31-43.
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Arxius